Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 32, NWS Memphis, TN

May 30, 20154 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at May 30, 2015, 3:29 PM CDT for 4 counties in Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 3:29 PM CDT (20:29 UTC)
Expired
May 30, 2015, 5:30 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 119 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WGUS54 KMEG 302029
FFWMEG
TNC017-053-077-113-302230-
/O.NEW.KMEG.FF.W.0032.150530T2029Z-150530T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN WEST TENNESSEE...
  NORTHWESTERN HENDERSON COUNTY IN WEST TENNESSEE...
  SOUTHEASTERN GIBSON COUNTY IN WEST TENNESSEE...
  NORTHERN MADISON COUNTY IN WEST TENNESSEE...

* UNTIL 530 PM CDT

* AT 328 PM CDT...FIRE DEPARTMENT ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JACKSON...HUMBOLDT...MILAN...FAIRVIEW...THREE WAY...BEMIS...BLUE
  GOOSE...CARROLL...MEDINA...YOUNGS CROSSING...WEST...MAPLE GROVE...
  WINDY CITY...GILMORE...MOUNT GILEAD...BEECH BLUFF...WESTOVER...
  CLAYBROOK...OAKFIELD AND SITKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3576 8852 3559 8857 3559 8861 3557 8862
      3558 8907 3593 8877 3592 8844

$$
2 follow-up statements
619 
WGUS74 KMEG 302131
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
431 PM CDT SAT MAY 30 2015

TNC017-053-077-113-302230-
/O.CON.KMEG.FF.W.0032.000000T0000Z-150530T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL TN-HENDERSON TN-GIBSON TN-MADISON TN-
431 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHWESTERN CARROLL...NORTHWESTERN HENDERSON...SOUTHEASTERN GIBSON
AND NORTHERN MADISON COUNTIES...

AT 429 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAS 
OCCURRED OVER THE PAST 3 HOURS OVER PORTIONS OF SOUTHEAST GIBSON AND 
NORTHWEST MADISON COUHTIES. SHOWERS AND THUNDERSTORMS MAY PRODUCE AN 
ADDITIONAL INCH OF RAIN OVER THE NEXT HOUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...HUMBOLDT...MILAN...FAIRVIEW...THREE WAY...BEMIS...BLUE
GOOSE...CARROLL...MEDINA...YOUNGS CROSSING...WEST...MAPLE GROVE...
WINDY CITY...GILMORE...MOUNT GILEAD...BEECH BLUFF...WESTOVER...
CLAYBROOK...OAKFIELD AND SITKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3576 8852 3559 8857 3559 8861 3557 8862
      3558 8907 3593 8877 3592 8844

$$
987 
WGUS74 KMEG 302225
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
525 PM CDT SAT MAY 30 2015

TNC017-053-077-113-302235-
/O.EXP.KMEG.FF.W.0032.000000T0000Z-150530T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL TN-HENDERSON TN-GIBSON TN-MADISON TN-
525 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN CARROLL...NORTHWESTERN
HENDERSON...SOUTHEASTERN GIBSON AND NORTHERN MADISON COUNTIES WILL
EXPIRE AT 530 PM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3576 8852 3559 8857 3559 8861 3557 8862
      3558 8907 3593 8877 3592 8844

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 30, 12:50 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 30, 12:50 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1250 PM CDT SAT MAY 30 2015

.DISCUSSION...

UPDATED FOR THE 18Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 850 AM CDT SAT MAY 30 2015/

UPDATE...
UPDATED FOR A SLIGHT REDUCTION OF POPS IN THE DELTA THIS MORNING.

DISCUSSION...

WATER VAPOR IMAGERY SHOWING MCV ROTATING NORTHEASTWARD ACROSS
ARKANSAS THIS MORNING...WITH RADAR INDICATING A BETTER
CONCENTRATION OF MEASURABLE RAINFALL NEAR THE CENTER AND AN ILL-
DEFINED DRY SLOT ROTATING UP ALONG THE SOUTHWEST DELTA COUNTIES.
HAVE REDUCED POPS IN THIS LATTER REGION TO INCLUDE THE MEMPHIS
METRO THROUGH NOON. AFTER WHICH...THE BRUNT OF THE STORMS WILL RUN
EAST OF A UNION CITY TENNESSEE...TO AN OXFORD MISSISSIPPI
LINE...WITH THE BEST THREAT FOR A SEVERE STORM RUNNING ACROSS THE
NORTHEAST COUNTIES ALONG THE LOWER TENNESSEE RIVER VALLEY.

THE REMAINDER OF THE MORNING FORECAST APPEARS TO BE ON TRACK.

JAB

&&

.PREV DISCUSSION... /ISSUED 424 AM CDT SAT MAY 30 2015/

EARLY MORNING GOES WATER VAPOR IMAGERY SHOWED A WELL DEFINED
UPPER LEVEL SHORTWAVE CENTERED JUST SOUTH OF FORT SMITH
AR...MOVING EAST. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WERE
SPREADING NORTHEAST THROUGH EASTERN AR AHEAD OF THIS FEATURE.

SHOWERS AND THUNDERSTORMS WILL LIKELY SPREAD EAST THROUGH MOST OF
THE MIDSOUTH THIS MORNING. 07Z HRRR MODEL SHOWS BEST RAIN CHANCES
SHIFTING TO NORTHEAST MS AND AREAS OF WEST TN NEAR THE TN RIVER BY
MIDAFTERNOON. A FEW WRAP AROUND SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE FURTHER WEST...ALONG AND BEHIND A SURFACE COLD FRONT. ANY
WRAP AROUND SHOWERS SHOULD DISSIPATE THIS EVENING... AS THE
SHORTWAVE LIFTS OUT AND DAYTIME HEATING ENDS.

A SECONDARY SHORTWAVE WILL DROP FROM THE OZARKS INTO THE MIDSOUTH
ON SUNDAY...WITH NORTHEAST MS BEST POSITIONED TO RECEIVE
MEASURABLE RAINFALL. THIS SECONDARY SHORTWAVE WILL EXIT SUNDAY
EVENING... LEAVING DRIER DEEP NORTHWEST FLOW PREVAILING OVER ALL
OF THE MIDSOUTH BY SUNDAY NIGHT.

THE MONDAY THROUGH WEDNESDAY PERIODS APPEAR DRIER THAN EARLIER
FORECAST...WITH WEAKENING NORTHWEST FLOW ALOFT GIVING WAY TO
AN ENCROACHING UPPER LEVEL RIDGE FROM THE SOUTHERN PLAINS.  THE
GFS AND ECMWF MODELS CONTINUE TO SHOW DIFFERING SOLUTIONS TO A
DEVELOPING CUTOFF LOW OVER THE SOUTHEAST STATES. NEITHER MODEL
RETROGRADES THE UPPER LOW SUFFICIENTLY TO BRING APPRECIABLE RAIN
CHANCES TO THE MIDSOUTH UNTIL LATER IN THE WEEK...AND ONLY THE GFS
SHOWS THIS SCENARIO. IF THE ECMWF VERIFIES...WE MAY SEE LOWER 90S
OVER MUCH OF THE MIDSOUTH LATE IN THE WEEK. FOR NOW...HAVE KEPT
THE EXTENDED FORECAST HIGHS NEAR THE MODEL ENSEMBLE AVERAGE...BUT
THERE MAY BE A WARMER TREND DEVELOPING FOR LATER NEXT WEEK.

PWB

&&

.AVIATION...

18Z TAF CYCLE

AN MCV CONTINUES TO LIFT NORTHEAST ACROSS NORTHEAST ARKANSAS WITH
NUMEROUS SHOWERS AND THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER.
TEMPOS FOR TSRA HAVE BEEN INCLUDED AT KMKL AND KTUP FOR THE
AFTERNOON HOURS DURING PEAK HEATING ALONG WITH MVFR CIG/VSBY
REDUCTIONS. AT KMEM AND KJBR WILL CARRY VCTS ALONG WITH VFR CIGS
WHERE COVERAGE IS LOWER.

THERE WILL BE A BREAK IN CONVECTION THIS EVENING WITH A RETURN TO
AREAWIDE VFR CONDITIONS. LATER THIS EVENING INTO THE MORNING HOURS
ON SUNDAY...ANOTHER SHORTWAVE LIFTING NORTHEAST FROM TEXAS SHOULD
TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ALONG WITH MVFR
CIG/VSBY REDUCTIONS. MVFR CIGS SHOULD PERSIST THROUGH MUCH OF THE
MORNING HOURS SUNDAY.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 30, 2:40 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
240 PM CDT SAT MAY 30 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-312145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
240 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WEST TENNESSEE AND NORTH MISSISSIPPI...MAINLY EAST OF A LINE FROM
UNION CITY TENNESSEE TO JACKSON TENNESSEE TO CLARKSDALE
MISSISSIPPI. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING
WINDS...BUT THERE WILL ALSO BE A SECONDARY THREAT FOR LARGE HAIL
AND ISOLATED TORNADOES. THIS THREAT SHOULD DIMINISH BY THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER
NORTHEAST MISSISSIPPI ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY WIND DAMAGE OR LARGE HAIL TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS VIA SOCIAL MEDIA...NWS CHAT...OR
OUR SPOTTER PHONE LINE.

JLH

In the hours before

Special weather statement, May 30, 2:12 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
212 PM CDT SAT MAY 30 2015

MSZ014>017-023-024-302000-
UNION MS-LEE MS-CHICKASAW MS-ITAWAMBA MS-PONTOTOC MS-MONROE MS-
212 PM CDT SAT MAY 30 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 300 PM CDT FOR...

SOUTHEASTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHWESTERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHWESTERN MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 212 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR OKOLONA...MOVING
NORTHEAST AT 40 MPH.

PEOPLE IN SOUTHEASTERN UNION...LEE...NORTHEASTERN CHICKASAW...
SOUTHWESTERN ITAWAMBA...SOUTHEASTERN PONTOTOC AND NORTHWESTERN MONROE
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3393 8898 3437 8883 3437 8836 3394 8863
TIME...MOT...LOC 1912Z 208DEG 33KT 3408 8879
Local storm report, May 30, 2:32 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
232 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     MILAN                   35.92N 88.75W
05/30/2015                   GIBSON             TN   STORM CHASER

            TREES AND POWER LINES DOWN ACROSS BROWNING RD.

&&

ZEI
Special weather statement, May 30, 3:03 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
303 PM CDT SAT MAY 30 2015

MSZ017-024-302045-
ITAWAMBA MS-MONROE MS-
303 PM CDT SAT MAY 30 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 345 PM CDT FOR...

SOUTHERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN MONROE COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 302 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR AMORY...MOVING
NORTHEAST AT 35 MPH.

PEOPLE IN SOUTHERN ITAWAMBA AND NORTHEASTERN MONROE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3383 8855 3434 8842 3435 8817 3380 8824
TIME...MOT...LOC 2002Z 233DEG 31KT 3400 8842
Special weather statement, May 30, 3:05 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
305 PM CDT SAT MAY 30 2015

MSZ011>013-020-021-302045-
PANOLA MS-TALLAHATCHIE MS-YALOBUSHA MS-QUITMAN MS-LAFAYETTE MS-
305 PM CDT SAT MAY 30 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 345 PM CDT FOR...

PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 305 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BRAZIL...OR 14
MILES WEST OF CHARLESTON...MOVING EAST AT 30 MPH.

PEOPLE IN PANOLA...TALLAHATCHIE...NORTHWESTERN YALOBUSHA...
SOUTHEASTERN QUITMAN AND NORTHWESTERN LAFAYETTE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3370 9029 3370 9030 3375 9030 3377 9019
      3380 9018 3381 9045 3397 9045 3455 9002
      3455 8948 3390 8989 3390 8992 3382 8994
      3381 9013 3372 9014 3374 9025
TIME...MOT...LOC 2005Z 257DEG 26KT 3399 9031
Special weather statement, May 30, 3:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
311 PM CDT SAT MAY 30 2015

TNZ004-020>022-302100-
CARROLL TN-GIBSON TN-BENTON TN-HENRY TN-
311 PM CDT SAT MAY 30 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR...

CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHERN BENTON COUNTY IN MIDDLE TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...

AT 311 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER HUNTINGDON...MOVING
NORTHEAST AT 50 MPH.

PEOPLE IN CARROLL...SOUTHEASTERN GIBSON...NORTHERN BENTON AND HENRY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3582 8836 3583 8856 3579 8860 3580 8887
      3612 8860 3612 8853 3621 8853 3650 8828
      3650 8806 3644 8806 3632 8796 3622 8795
TIME...MOT...LOC 2011Z 241DEG 42KT 3602 8845
Special weather statement, May 30, 3:19 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT SAT MAY 30 2015

TNZ052-302100-
MADISON TN-
319 PM CDT SAT MAY 30 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR...

MADISON COUNTY IN SOUTHWEST TENNESSEE...

AT 319 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER FAIRVIEW...OR NEAR
HUMBOLDT...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3562 8861 3557 8862 3549 8868 3543 8881
      3543 8908 3566 8907 3568 8905 3567 8902
      3578 8889 3580 8891 3579 8861 3565 8861
      3564 8860 3563 8860
TIME...MOT...LOC 2019Z 210DEG 40KT 3574 8884

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:03 PM CDTSpecial Weather StatementMEGLake, Obion42 min
May 30, 12:33 PM CDTSevere Thunderstorm WarningMEGLake, Obion, Weakley42 min
May 30, 12:37 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion38 min
May 30, 12:39 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Tipton51 min
May 30, 1:06 PM CDTSpecial Weather StatementMEGCarroll, Crockett, Gibson, Henry, Weakley39 min
May 30, 1:13 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Haywood, Madison47 min
May 30, 1:26 PM CDTSpecial Weather StatementMEGChester, Henderson, McNairy49 min
May 30, 1:44 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley46 min
May 30, 1:47 PM CDTSpecial Weather StatementMEGWeakley43 min
May 30, 1:50 PM CDTSpecial Weather StatementMEGMadison40 min
May 30, 2:16 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley59 min
May 30, 2:25 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison, Weakley50 min
May 30, 3:11 PM CDTSpecial Weather StatementMEGCarroll, Henry49 min
May 30, 3:19 PM CDTSpecial Weather StatementMEGMadison41 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.